Individual Loss Reserving with the Multivariate Skew Normal Framework
Mathieu Pigeon,
Katrien Antonio and
Michel Denuit
No 2013028, LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA)
Date: 2013-01-01
Note: In : ASTIN Bulletin, vol. 43, no. 3, p. 399-428 (2013)
References: Add references at CitEc
Citations: View citations in EconPapers (26)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: INDIVIDUAL LOSS RESERVING WITH THE MULTIVARIATE SKEW NORMAL FRAMEWORK (2013) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aiz:louvar:2013028
Access Statistics for this paper
More papers in LIDAM Reprints ISBA from Université catholique de Louvain, Institute of Statistics, Biostatistics and Actuarial Sciences (ISBA) Voie du Roman Pays 20, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Nadja Peiffer ().